# SDR CA080115002

- Difficulty date: January 13, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 295 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT THE NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED. PTU WAS SELECTED ON AT THE TIME. SHUT OFF PTU AND ALL NR 2 HYD SYS CAUTIONS ILLUMINATED AND CONFIRMED NO PRESSURE ON NR 2 SYS. FLUID QTY WAS LOW. RETURNED TO TERMINAL WHERE MAINTENANCE FOUND FLUID COMING FROM ENGINE DRIVEN PUMP DRAIN.   REMOVED EDP PUMP AND FOUND DRIVESHAFT SHEARED. PUMP REPLACED AND SYSTEM FLUSHED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20080115002)
